# SDR MASA2011041102379

- Difficulty date: April 8, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 20,949 hours, 14,881 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PUFF OF SMOKE CAME UP THROUGH FLOOR.  MX SUSPECTS BAD JETWAY POWER SUPPLY.  GPU POWER OK, MX FOUND NO SMOKE SMELL OR EVIDENCE OF DAMAGE.
